General Letters in Mathematics

Volume 12 - Issue 1 (4) | PP: 31 - 39 Language : English
DOI : https://doi.org/10.31559/glm2022.12.1.4
112
24

A New Accurate Approximate Solution of Singular Two-Point Boundary Value Problems

N. R. Anakira ,
O. Y. Ababneh ,
A. S. Heilat ,
I. M. Batiha
Received Date Revised Date Accepted Date Publication Date
12/2/2022 16/4/2022 22/4/2022 18/5/2022
Abstract
In this paper, A new accurate solutions are obtained for classes of singular two-point boundary value problems (BVPs) using a new solution procedure based on the construction of the auxiliary functions of the standard optimal homotopy asymptotic method (OHAM). This procedure give us accurate approximate solutions using only one order of approximation compared with the solutions obtained previously by the standard OHAM approximation of three order. The obtained numerical results which are displayed in tables and plotted graphically in figures leads to concluded that this procedure is efficient and of third order reliable for finding the solutions of singular two BVPs.


How To Cite This Article
Anakira , N. R.Ababneh , O. Y.Heilat , A. S. & Batiha , I. M. (2022). A New Accurate Approximate Solution of Singular Two-Point Boundary Value Problems. General Letters in Mathematics, 12 (1), 31-39, 10.31559/glm2022.12.1.4

Copyright © 2022, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.